# SDR A6WA200940145

- Difficulty date: March 5, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 17,310 hours, 15,474 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E/E Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR SEAL RETAINERS (4EA) FOUND CORRODED.  MAIN AVIONICS DOOR SEAL RETAINERS (4 EA) REPLACED IAW SRM 51-42-06.  (K)
